MAUDE Adverse Event Report: ICU MEDICAL, INC. CUSTOM 8.0 TTS STANDARD NS + 1/EA; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. CUSTOM 8.0 TTS STANDARD NS + 1/EA; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number ST19JN80NSC109N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that, "we have some bespoke trache tubes that have experienced cuff failure - this has happened across two tubes.The event occurred while in use with a patient but didn't contribute to patient or clinical injury.
 
Additional Manufacturer Narrative
H4 - device mfg date: correction.D3 - mfg establishment name and h6.Codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
CUSTOM 8.0 TTS STANDARD NS + 1/EA
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21118142
Report Number3012307300-2025-00516
Device Sequence Number7680080
Product Code JOH
UDI-Device Identifier15019517208917
UDI-Public(01)15019517208917(17)290712(10)GB023481
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberST19JN80NSC109N
Device Lot NumberGB023481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown